Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Multipolar viscous fluids


Authors: J. Nečas and M. Šilhavý
Journal: Quart. Appl. Math. 49 (1991), 247-265
MSC: Primary 76A05; Secondary 73B05, 73B25
DOI: https://doi.org/10.1090/qam/1106391
MathSciNet review: MR1106391
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of the paper is to develop a thermodynamic theory of constitutive equations of multipolar viscous fluids. The restrictions which the principle of material frame-indifference and the Clausius-Duhem inequality place on the constitutive equations are derived. Explicit forms of the viscous stresses are obtained for linear viscous fluids.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76A05, 73B05, 73B25

Retrieve articles in all journals with MSC: 76A05, 73B05, 73B25


Additional Information

DOI: https://doi.org/10.1090/qam/1106391
Article copyright: © Copyright 1991 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website